i have had this problem for 12 months.it is only on my arms.first dr said it was a symptom of menopause. dr gave me elocon will this help. my skin is not dry. i have tried antihistemines differant creams and only ice helps relieve it. do not use soap any more. heat aggravates it..
Hi hellen, I started out having a crawly feeling on my skin, now it is stinging sensation, along with cramping/twitching muscles and nerves. My doc gave me Lyrica for it, which I discontinued because of side-effects.
Perhaps Lyrica would work for you?
Wishing you crawly free days!
- Elocon Information for Consumers
- Elocon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elocon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
Posted 18 Apr 2010 • 1 answer
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
Posted 2 May 2010 • 1 answer
Posted 13 Feb 2015 • 1 answer
Posted 20 May 2015 • 1 answer